# SDR AWXA0000188

- Difficulty date: March 30, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 45,005 hours, 27,858 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65C807351
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION LEVEL 1, R-2 MOP SILL CORRODED AROUND FASTENER HOLE AT FS 993 RBL 50.  REMOVED AND REPLACED MOP SILL PAN IAW 737 SRM 51-40-02  (NEW PART).
